×

zbMATH — the first resource for mathematics

Some characterizations of nilpotent Lie algebras. (English) Zbl 0178.03603

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barnes, D. W.: Nilpotency of Lie algebras. Math. Z.79, 237-238 (1962). · Zbl 0122.04001 · doi:10.1007/BF01193118
[2] Bourbaki, N.: Éléments de Mathématique. XXVI: Groups et Algèbres de Lie, Chap. 1. Paris: Herrmann 1960. · Zbl 0199.35203
[3] Chao, C. Y.: A non-imbedding theorem of nilpotent Lie algebras. Pacific J. Math.22, 231-234 (1967). · Zbl 0153.36003
[4] Hall, P.: Conditions for a group to be nilpotent. Ill. J. Math.2, 787-801 (1958). · Zbl 0084.25602
[5] Jacobson, N.: Lie algebras. New York: Interscience Publishers 1962. · Zbl 0121.27504
[6] Kemhadze, ?. S.: On the definition of nilpotent groups. Soobsc. Akad. Nauk Gruzin. SSR26, 385-387 (1961). [Also, Transl. Amer. Math. Soc. Series 2,46, 162-164 (1965).]
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.